# SDR CALA2024080702177

- Difficulty date: July 29, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 122,001 hours, 18,777 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148T32115
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT NR 2114213 WAS FOUND A DAMAGE ON FUSELAGE SKIN LH SIDE BETWEEN STA 1702 AND 1746.125 , STRINGER 24L AND 26L. ITS NECESSARY TAKE ACTION TO PERFORM A REPAIR IAW SRM. TO PERFORM INSPECTION IAW SRM 53-00-01-2R-12 TABLE 202 & DELIVERY,  REPEAT INSPECTIONS AT 12,000 FC INTERVALS. METHOD OF IN EXTERNAL DVI REFERENCE NDT PART 6, 51-00-01 AND FIG202 DETAIL I. TO DETAIL I.  THE THRESHOLD INSPECTION IS 37,500 FC AFTER AC D SPECTION IAW SRM 53-00-01-2R-12 TABLE 202. INTERNAL HFEC & TAIL I FIG.202. THRESHOLD INSPECTION IS 37,500 FC AFTER AC D SPECTION IAW SRM 53-00-01-2R-12 TABLE 202. INTERNAL HFEC AND PERFORMED SECTION 48 TAIL CONE, LT FUSELAGE SKIN AREA BETWEEN ST PERFORMED SECTION 48 TAIL CONE, LT FUSELAGE SKIN AREA BETWEEN BS 1702 - 1725 REPAIR IAW ECRA 5380-01397. IT'S NECESSARY A 1702 - STA 1725 REPAIR IAW ECRA 5380-01397. IT'S NECESSARY PER SRM 53-00-01-2R-12 REPAIR 12: PERFORM INSPECTION IAW SRM TOMC-APPROVAL FROM SC1ELBYC COMMENT 53-00-01-2R-12 TABLE 202 & DETAIL I FIG.202. THRESHOLD INSPECTION IS 37,500 FC AFTER AC DELIVERY OR 6000 CYCLES AFTER REPAIR INSTALLATION, WHICHEVER COMES LATER. REPEAT INSPECTIONS AT 12,000 FC INTERVALS. DIP 53-DIP ECRA 5380-01397 DOES NOT LIST THE TERMINATING ACTION OR INSPECTION INTERVALS.
